posted on Jan, 19 2011 @ 05:10 PM
I dont need anyone to tell me the dangers of these drugs. i have experienced them first hand. i was a 40y/o women who went to the dr's for a blood
test. everything was perfect except for the dreaded cholesterol. due to genetics, my cholesterol was high. the dr told me of this exciting new
wonder drug called crestor. gave a free sample pack to last me 3 months. i started to take these drugs and went back after the 3 months and got a
prescription for them.
The side affects didnt just happen overnight, it seems it was a gradual thing. i had been taking this drug for about 18 months. i am employed in a
hospital as a wardsperson. its a tough physical job. you do lots of walking, lifting, pushing, holding etc. i had been doing this job for over 4
years and loved it. loved the physical challenge, the patient contact and the interesting adrenaline challenge of being on the trauma team.
from memory, i didnt just notice it one day it was a process over a few weeks. all of a sudden i was finding my job hard. i was going home exhausted
and aching from head to toe. i was very upset as i thought dont tell me my age is going to take me from the job i love. i noticed it more and more
everyday. i would get home and my legs would ache and ache. my arms, my back, my neck all felt like lead weights. i thought maybe im just unfit,
and overweight, i will embark on a fitness plan and get my strength back. so off i go, i think i will start walking and build up my fitness. so i
head off one morning on my local streets. my calf muscles are killing me but i keep going. i got about 1 kilometre up the road and found a bus stop
with a seat. i sat down and cried. i didnt have the strength to keep going. i rested for a while then took it slowly back to home. the next day i
headed back to work. during my shift i came to the decision that i had to quit. i decided that the next week when my boss returned i would hand in
my notice. i was devestated. i went home and was having my radox bath trying to ease my aches and pains, when i heard on the radio the most amazing
life changing thing.
on the radio was a Doctors segement where you ring in and get medical advise. someone had rang in who was in their 60's and was talking about aches
and pains. they were going on and on and im lying in the bath thinking oh my god - this is me - just 20 years younger. then the doctor said these
amazing words. "are you on cholesterol lowering statins"?. the person said yes and the dr gave a big sigh. he said i think your problem is the
statins. he then explained that the main side affect of cholesterol lowering drugs was muscle weakness, fatigue and aches and pains. i couldnt
believe it. it was like a light bulb went on. i needed to find out straight away. i hoped out of the bath and was on a mission. on went the
computer and i googles "crestor and statin side affects". up came thousands and thousands of pages. story after story the same as me. people in
despair who had been fit and healthy reduced to feeling like 80 year olds. I threw my crestor in the bin and vowed never to take it again. within 1
week i was feeling better, within 6 weeks i was back to normal. NO MORE PAIN, NO MORE WEAKNESS.
skip forward 3 years. im now 43. i go to my doctor 8 weeks ago and he checks my blood. my cholesterol is 6.8 and he says you must go on crestor. i
told him of my experience 3 years ago and he says its not related. he tells me i MUST go back on this drug. gives me another sample pack. i go home
and say to the family, alright - im going to prove to him and myself that i was right. i start taking the drug again and within 2 weeks, back they
come. those same bloody symptoms. the legs start to ache especially my calf muscles. i get the pills and throw them in the bin. within a week,
back to normal. i have done it, i have proved to myself that i was right. it wasnt just a coincedence.
i am now not on any prescription drugs whatesoever. i take fishoil now as i dont eat any seafood. and the only other thing i have started taking is
a low dose asprin. in all my research which includes hundreds of hours reading of the side affects and what you can do to prevent heart disease they
keep coming back to low dose asprin as the miracle cure. a 5 year study in britain has now been suspended after 2 years because those on low dose
asprin were dying less than those not and the results were so outstanding.
3 weeks ago i embarked on a fitness program and i now walk 7 kilometres (4.35 miles) a day. i even think that in about 4 weeks i will be up to
jogging. i have lost 5 kilos and i feel 30 not 40. i dont care if you are in your 50's, 60's or 70's these bloody drugs could be ruining your
The reason for my telling this story is in the hope i can help just 1 person. if it does then i will be the happiest person on earth. if you are
taking any of these cholesterol lowering drugs (statins) and you feel any pain, aches or just feel tired and dont want to get of the lounge, think
about what i have told you about me. i HONESTLY believe that in years to come, this will all come out as one of the greatest pharmacy scandals of all
time. they know the big drug companies. they know what their drug is doing to people but it is now officially their greatest money spinner.
dont just take my word. read for yourself. google statin side affects and read the thousands of other stories JUST LIKE MINE.
good luck to you all and i help this may help just one person.